Journal of Differential Geometry

On the slope and Kodaira dimension of $\overline{M}g$ for small $g$

Mei-Chu Chang and Ziv Ran

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 1 (1991), 267-274.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214447001

Digital Object Identifier
doi:10.4310/jdg/1214447001

Mathematical Reviews number (MathSciNet)
MR1114463

Zentralblatt MATH identifier
0780.14014

Subjects
Primary: 14H10: Families, moduli (algebraic)

Citation

Chang, Mei-Chu; Ran, Ziv. On the slope and Kodaira dimension of $\overline{M}g$ for small $g$. J. Differential Geom. 34 (1991), no. 1, 267--274. doi:10.4310/jdg/1214447001. https://projecteuclid.org/euclid.jdg/1214447001


Export citation